CaltechAUTHORS
  A Caltech Library Service

Remarks on the Equivalence of Full Additivity and Monotonicity for the Entanglement Cost

Brandão, F. G. S. L. and Horodecki, M. and Plenio, M. B. and Virmani, S. (2007) Remarks on the Equivalence of Full Additivity and Monotonicity for the Entanglement Cost. Open Systems & Information Dynamics, 14 (3). pp. 333-339. ISSN 1230-1612. https://resolver.caltech.edu/CaltechAUTHORS:20160523-163755100

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20160523-163755100

Abstract

We analyse the relationship between the full additivity of the entanglement cost and its full monotonicity under local operations and classical communication. We show that the two properties are equivalent for the entanglement cost. The proof works for the regularization of any convex, subadditive, and asymptotically continuous entanglement monotone, and hence also applies to the asymptotic relative entropy of entanglement.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://link.springer.com/article/10.1007%2Fs11080-007-9056-0PublisherArticle
http://dx.doi.org/10.1007/s11080-007-9056-0DOIArticle
ORCID:
AuthorORCID
Brandão, F. G. S. L.0000-0003-3866-9378
Additional Information:© 2007 Springer. (Received: February 26, 2007)
Issue or Number:3
Record Number:CaltechAUTHORS:20160523-163755100
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20160523-163755100
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:67273
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:24 May 2016 00:27
Last Modified:03 Oct 2019 10:04

Repository Staff Only: item control page